# SDR SWAA2022030325910

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241YF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DAMAGED FLOOR PANEL 241YF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G 0 PAR. 9
